MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; SCREW, FIXATION, BONE
Model Number 3.9MM KNOTLESS CORKSCREW, PEEK
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Devices were reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a superior capsule repair (scr) with four anchors the threads tore off.Two anchors were left in the patient and two were removed from the patient.In order to remove the anchors, the surgeon needed to change the surgical technique to an open procedure.The surgery was finished successfully with a new device with the same part number.It was not necessary to do a second surgery.Update 21-jun-2019: the anchors left in the patient are reported to be fixed and cannot move.No further anchors were put on it.It was also reported that no consequences are expected for the patient.An additional cut was made to better access the surgical area.

Brand Name
3.9MM KNOTLESS CORKSCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8739514
Report Number1220246-2019-01185
Device Sequence Number13850758
Product Code HWC
UDI-Device Identifier00888867270794
UDI-Public00888867270794
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number3.9MM KNOTLESS CORKSCREW, PEEK
Device Catalogue NumberAR-1941PS
Device Lot NumberS705604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date06/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;